# SDR 05FDEA04333

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Unknown
- Location: Bs 950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT STA 950A, STR 29R WAS DETERMINED HAD BEEN ACCOMPLISHED IAW SRM 53-30-3 FIG 3 BASED ON EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED, CONSISTED LOCATION, SHAPE, SIZE, FASTENER SPACING, NUMBERS, MATERIAL THICKNESS AND TYPE AND GENERAL WORKMANSHIP OF INSTALLATION, REPAIR CLASSISIFED AS MAJOR REPAIR PER GMM 6-2-100.
